Translate this page into:
Images in Cardiology
Drug-induced Macro-T-Wave Alternans with QTc Prolongation
1Department of Cardiology, Dr. D. Y Patil Medical College and Hospital, Pune, Maharashtra, India
*Corresponding author: Sridevi Chigullapali, Department of Cardiology, Dr. D. Y Patil Medical College and Hospital, Pune, Maharashtra, India. email@example.com
© 2022 Published by Scientific Scholar on behalf of Indian Journal of Cardiovascular Disease in Women
How to cite this article: Chigullapali S, Jain R, Patil R. Drug-induced macro-T-wave alternans with QTc prolongation. Indian J Cardiovasc Dis Women 2022;7:159.
A 32-year-old male patient treated with quinidine for falciparum malaria developed macro-T-wave alternans with prolonged QT interval [Figure 1]. ECG changes were normalized after stopping quinidine.
Declaration of patient consent
The authors certify that they have obtained all appropriate patient consent.
Financial support and sponsorship
Conflicts of interest
There are no conflicts of interest.